# SDR WVER2017040606

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 32,474 hours, 26,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R318073
- Part serial: 15014
- Condition: Gouged
- Location: Pax Door
- Part time: 32,474 hours, 26,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) MOST FWD LUG IS GOUGED.
